| Model Number |
305U223 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aortic Insufficiency (1715); Aortic Valve Stenosis (1717); Endocarditis (1834); Stenosis (2263); No Information (3190)
| Date of Event |
09/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that seven years and two months post implant of this 23mm aortic bioprosthetic valve, it was explanted and replaced with a 25mm bioprosthetic valve of a different model.The reason for replacement is unknown.No additional adverse patient effects were reported. .
Additional Manufacturer Narrative
Medtronic received additional information that the bioprosthetic aortic valve was removed due to acute bacterial endocarditis with annular abscess.The valve was also noted to be severely stenotic.No additional adverse patient effects were reported. added patient weight.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Medtronic received additional information that in addition to vegetation and stenosis, the aortic valve had trace insufficiency.It was reported that the patient is an active user of methamphetamine and has poor dental hygiene.If information is provided in the future, a supplemental report will be issued.